# SDR 2006UALA02087

- Difficulty date: October 27, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 54,243 hours, 29,523 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR WAY AFT SIDE FRAME IS CRACKED AT LOWER STOP FITTING IB SIDE OF FITTING.  REMOVED DAMAGE. INSTALLED REPAIR ANGLES AND FILLER PER AAR EAI060493 AND UA-EVA-60653. MAJOR REPAIR
